# SDR SWAA2022031856850

- Difficulty date: August 31, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 344GT CRACKED ON I/B UPPER SIDE AT R/H ELEVATOR / CLEANED AND REPAIRED AT PANEL 344 GT B737-700 - SRM - 51-70-06-2R-0 REPAIR (19) . MATERIAL USED ; P.O # 1150387 AND P.O. # 1619849 . (F.G. 1257)
